# SDR SIMA202003021003

- Difficulty date: February 21, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N543EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10323
- Aircraft time: 21,283 hours, 15,613 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SERVICE DOOR SILL-C/A-REMOVED AND REPLACED SERVICE DOOR SILL IAW SRM 51-40-11, SRM 51-42-06, DRGSH670-3195, SRM 51-42-34 AND SRM 51-25-16.
